# SDR CA151009007

- Difficulty date: October 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 28,254 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: 817841432
- Condition: Cracked
- Location: Wing
- Part time: 439 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEFECT INDICATIONS WERE NOTED DURING LIQUID PENETRANT INSPECTION OF BOTH FORWARD UPPER AND LOWER WING ATTACHMENT BOLTS ON THE LT AND RT SIDES WHILE COMPLETING INSPECTION REQUIREMENT OF AD CF-81-25-R6. ALL 4 BOLTS, 2 OF PN 81784-14-32 LOWER FWD BOLTS AND 2 OF PN 81785-12-23, UPPER FWD WERE REPLACED. THE LOWER FWD BOLTS, PN 81784-14-32 HAD 439.2 HRS SINCE INSTALLATION.  THE UPPER FORWARD BOLTS HAD 10682.2 HRS SINCE INSTALLATION.
